# SDR 2007UALA00779

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 55,730 hours, 19,381 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO AN AIRFRAME VIBRATION.  UNIDENTIFIED RUMBLE- VIBRATION VERY STRONG AFT GALLEY MIDDLE FLOOR.  FOUND WATER FILL VALVE OPEN, CLOSED VALVE. SERVICE PANEL HAD ICE CHUNKS BANGING AROUND INSIDE CAUSING NOISE. CLEANED OUT PANEL AND CLOSED. REMOVED AFT CARGO CENTER WALL PANEL AND INSPECTED AREA AROUND WATER TANK, NO LEAKS FOUND.  NO WATER PRESSURE, PULLED CB'S TO POT WATER COMPRESSOR.  VIBRATION IN CTRLINE IN AFT GALLEY CONTINUES AND GETS WORSE AT TIMES.  FOUND FILL VALVE IN SERVICE PANEL OPEN. CLOSED PANEL, AIR COMPRESSOR BUILDS PRESSURE AND SHUTS OFF AS NORMAL.  MAINTENANCE TO ENSURE FILL VLV IS CLOSED, WATER PRESSURE AVAILABLE IN CABIN AND COMPRESSOR IS SILENT PRIOR TO RE-DISPATCHING.
